# SDR DALA2017060504485

- Difficulty date: May 25, 2017
- Submitted: June 6, 2017
- Operation: Air carrier
- Aircraft: N961DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53531
- Aircraft time: 51,142 hours, 26,952 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cylinder
- Condition: Empty
- Location: Tailcone
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE DISPLACEMENT CYLINDER EMPTY.  SERVICED, OPERATION CHECKS GOOD.
